RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gupal, Anatoly Mikhailovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:58
Abstract pages:322
Full texts:165
Corresponding member of the National Academy of Sciences of Ukraine
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person96008
http://scholar.google.com/citations?user=WiOC5pgAAAAJ&hl=en
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1979
1. A. M. Gupal, “Stochastic methods for minimization of nondifferentiable functions”, Avtomat. i Telemekh., 1979, 4,  61–66  mathnet  mathscinet  zmath; Autom. Remote Control, 40:4 (1979), 529–534
1977
2. A. M. Gupal, “A direct method for solving stochastic programming problems”, Avtomat. i Telemekh., 1977, 4,  61–65  mathnet  mathscinet  zmath; Autom. Remote Control, 38:4 (1977), 502–506

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020